On certain classes of sets of natural numbers. (English) Zbl 0249.10050


11B83 Special sequences and polynomials


[1] BEHREND F.: On sequences of numbers not divisible one by another. J. London Math. Soc. 10, 1935, 42-44. · Zbl 0012.05203
[2] ERDÖS P.: Note on sequences of integers no one of which is divisible by any other. J. London Math. Soc. 10, 1935, 126-128. · Zbl 0012.05202
[3] OSTMANN H. H.: Additive Zahlentheorie I, II. Berlin-Gottingen-Heidelberg 1956. · Zbl 0072.03102
[4] ŠALÁT T.: On subseries of divergent series. Mat. časop. 18, 1968, 312-338. · Zbl 0169.07201
[5] VOLKMANN B.: Über Klassen von Mengen natürlicher Zahlen. J. rein. u. angew. Math. 190, 1952, 199-230. · Zbl 0048.03401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.